# SDR UPS03M40954

- Difficulty date: June 4, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 318,132 hours, 4,759 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 16 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT NR 08 SLAT FOUND NR 16 SLAT AT X0S98 WITH I/B RIB CRACK AS MARKED.  CRACKED SUPPORT LT NR 8 SLAT XOS98 REMOVED IAW SRM 51-35-01V2.R33.  INSTALLED NEW SUPPORT RIB PER SRM 51-35-01 & 51-33-01V.2.R33.
